# SDR 2011FA0000202

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- Aircraft time: 20,848 hours
- Engine: Cont IO520BB
- Engine time: 1,250 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: I407912
- Condition: Faulty
- Location: Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE WAS LOW AT 1700 RPM.   UP ON TROUBLESHOOTING THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS. INSTALLED NEW PUMP,   DURING GROUND RUN MECHANIC NOTICED AFTER ENGINE STARTED TO WARM UP OUTPUT PRESSURE STARTED TO DROP. INSTALLED ANOTHER AIR PUMP SYSTEM WORKED NORMAL. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
